A new record for the canonical height on an elliptic curve over .

Jain, Sonal

The New York Journal of Mathematics [electronic only] (2010)

  • Volume: 16, page 525-537
  • ISSN: 1076-9803

How to cite

top

Jain, Sonal. "A new record for the canonical height on an elliptic curve over .." The New York Journal of Mathematics [electronic only] 16 (2010): 525-537. <http://eudml.org/doc/230509>.

@article{Jain2010,
author = {Jain, Sonal},
journal = {The New York Journal of Mathematics [electronic only]},
keywords = {elliptic surface; canonical height; elliptic curve; Szpiro conjecture; Lang conjecture},
language = {eng},
pages = {525-537},
publisher = {University at Albany, Deptartment of Mathematics and Statistics},
title = {A new record for the canonical height on an elliptic curve over .},
url = {http://eudml.org/doc/230509},
volume = {16},
year = {2010},
}

TY - JOUR
AU - Jain, Sonal
TI - A new record for the canonical height on an elliptic curve over .
JO - The New York Journal of Mathematics [electronic only]
PY - 2010
PB - University at Albany, Deptartment of Mathematics and Statistics
VL - 16
SP - 525
EP - 537
LA - eng
KW - elliptic surface; canonical height; elliptic curve; Szpiro conjecture; Lang conjecture
UR - http://eudml.org/doc/230509
ER -

NotesEmbed ?

top

You must be logged in to post comments.